Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 50, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 26, 2015, 10:08 AM CDT for Cedar County, Missouri. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 10:08 AM CDT (15:08 UTC)
- Expired
- Jun 27, 2015, 6:27 PM CDT
- In force
- 32 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 18.12 ft at Jun 26, 2015, 3:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
550
WGUS83 KSGF 261508
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 AM CDT FRI JUN 26 2015
.Heavy rainfall today near Caplinger Mills will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-270608-
/O.NEW.KSGF.FL.W.0050.150626T1508Z-150627T2327Z/
/CMZM7.1.ER.150626T1427Z.150626T1800Z.150626T2327Z.NO/
1008 AM CDT FRI JUN 26 2015
* At 9:45 AM Friday The stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by this
afternoon. The river will fall below flood stage this evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Sac River Basin
Caplinger Mills 16 16.1 Fri 10 AM 11.9 14.7 13.1
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$2 follow-up statements
842
WGUS83 KSGF 270102
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT FRI JUN 26 2015
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
Sac River near Caplinger Mills affecting Cedar County
.Recent heavy rainfall will cause river levels to rise above flood
stage. Campers and other interests along or near these river should
pay close attention to river levels and seek higher ground if
flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-271602-
/O.EXT.KSGF.FL.W.0051.000000T0000Z-150630T0412Z/
/HTNM7.1.ER.150626T1810Z.150627T0600Z.150629T0412Z.NO/
802 PM CDT FRI JUN 26 2015
...For the Little Osage River near Horton...
* At 7:45 PM Friday The stage was 42.4 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.5 feet by
around midnight. The river will fall below flood stage Sunday
before midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Horton 41 42.4 Fri 08 PM 42.4 39.5 30.5
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-271602-
/O.EXT.KSGF.FL.W.0053.150627T0218Z-150630T2130Z/
/NVDM7.1.ER.150627T0218Z.150629T0000Z.150629T2130Z.NO/
802 PM CDT FRI JUN 26 2015
...For the Marmaton River near Nevada...
* At 7:45 PM Friday The stage was 19.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 21.9 feet by Sunday evening. The river will fall below
flood stage by Monday afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 19.6 Fri 08 PM 21.2 21.4 16.1
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-271601-
/O.EXT.KSGF.FL.W.0052.000000T0000Z-150630T0100Z/
/SCZM7.1.ER.150627T1030Z.150628T0000Z.150629T0100Z.NO/
802 PM CDT FRI JUN 26 2015
...For the Osage River near Schell City...
* At 7:45 PM Friday The stage was 28.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 30.8 feet by tomorrow evening. The river will fall
below flood stage by Sunday evening.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Osage River Basin
Schell City 30 28.7 Fri 08 PM 30.8 29.0 26.5
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
MOC039-271601-
/O.EXT.KSGF.FL.W.0050.000000T0000Z-150628T0508Z/
/CMZM7.1.ER.150626T1427Z.150626T1930Z.150627T0508Z.NO/
802 PM CDT FRI JUN 26 2015
...For the Sac River near Caplinger Mills...
* At 7:45 PM Friday The stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Sac River Basin
Caplinger Mills 16 17.0 Fri 08 PM 15.1 13.6 12.2
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
Frye676
WGUS83 KSGF 270734
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT SAT JUN 27 2015
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Marmaton River at Fort Scott affecting Bourbon County
Sac River near Caplinger Mills affecting Cedar County
.River levels continue to decrease with flooding no longer
expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-270804-
/O.CAN.KSGF.FL.W.0054.000000T0000Z-150628T0600Z/
/FSKK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
234 AM CDT SAT JUN 27 2015
The Flood Warning has been cancelled for The Marmaton River at Fort
Scott.
* At 1:31 AM Saturday The stage was 35.3 feet.
* Flood stage is 38.0 feet.
* Forecast...The river crested below flood stage at 37.1 feet. The
river will fall to 20.2 feet by mid morning Sunday.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Marmaton River Basin
Fort Scott 38 35.3 Sat 02 AM 20.2 12.9 11.2
&&
LAT...LON 3788 9462 3782 9462 3778 9480 3787 9481
$$
MOC039-270804-
/O.CAN.KSGF.FL.W.0050.000000T0000Z-150628T0508Z/
/CMZM7.1.ER.150626T1427Z.150626T1930Z.150627T0306Z.NO/
234 AM CDT SAT JUN 27 2015
The Flood Warning has been cancelled for The Sac River near
Caplinger Mills.
* At 1:45 AM Saturday The stage was 14.5 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to 13.6 feet by mid
morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Sac River Basin
Caplinger Mills 16 14.5 Sat 02 AM 15.1 13.6 12.2
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 26, 6:30 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 26, 6:30 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 630 AM CDT Fri Jun 26 2015 .SHORT TERM...(Today and Tonight) Issued at 303 AM CDT FRI JUN 26 2015 A stationary front remains draped near the I-70 corridor early this morning and continues to provide a focus storm development as a shortwave trough moves across eastern Kansas. Further to the west...another storm complex has developed over western Kansas ahead of another shortwave trough. These disturbances will help nudge the I-70 front south across the forecast area through the day. Will keep higher end precipitation chances going through the day. Temperatures may get a little warmer than previously expected along the AR/southeast KS borders. Otherwise will keep the lower to mid 80s going for max temperatures. Precipitation chances will decrease from northwest to southeast through the evening as the front and upper level disturbances shift southeast of the region. .LONG TERM...(Saturday through Thursday) Issued at 303 AM CDT FRI JUN 26 2015 Much drier conditions are expected for Saturday as high pressure spreads southward from the upper Midwest. Temperatures and dewpoint temps should average around 10 degrees lower than todays values. From Sunday through the middle of the workweek...upper level northwest flow becomes well established...bringing continued cooler conditions. The latest models show a clipper system moving across the area on Sunday night and Monday. This will bring us a fairly quick shot of storms with the highest chances mainly northeast of Springfield. Another clipper system may impact the area around Wednesday/Thursday. Exact timing this far out on these type of systems is pretty tricky, so went with mainly slight chance to chance pops through midweek. && .AVIATION...(For the 12Z TAFS through 12Z Saturday Morning) Issued at 630 AM CDT FRI JUN 26 2015 For the KSGF/KJLN/KBBG TAFS: Surface frontal boundary will continue to shift southward across the taf sites today. Convective complex will accompany the front through the morning hours, with perhaps some strengthening this afternoon in areas south of interstate 44. KJLN and KSGF will be affected through the morning hours, while KBBG will likely see convection from late morning through the afternoon. Timing all hinged on the movement and position of the front. Expect mainly VFR to MVFR ceilings this morning, with IFR conditions possible in any of the convective elements. For tonight, latest guidance hinting at the possibility of post frontal status developing as column cools. Did go ahead and mention some MVFR ceilings at both KSGF and KBBG after 06Z. Otherwise, convection looks to be south KBBG by early evening. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH until Noon CDT today FOR MOZ055>058. KS...NONE. && SHORT TERM...Terry LONG TERM...Terry AVIATION...Raberding
Hazardous weather outlook, Jun 26, 9:31 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 931 AM CDT FRI JUN 26 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271445- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 931 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST ACROSS THE OZARKS REGION THROUGH MID DAY. FREQUENT CLOUD TO GROUND LIGHTNING IS LIKELY WITH SOME OF THE STRONGER STORMS. THERE IS A LIMITED RISK FOR DAMAGING WIND GUSTS IN FAR SOUTH CENTRAL MISSOURI THIS AFTERNOON...AS THIS AREA BECOMES UNSTABLE. NO SEVERE WEATHER IS EXPECTED ELSEWHERE. FLASH FLOODING IS ONGOING OVER LOCATIONS ACROSS BOURBON...VERNON...AND ST. CLAIR COUNTY. LOW WATER CROSSINGS AND LOW LYING AREAS WILL BE THE PRIMARY FLOOD RISKS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PERIODIC CHANCES FOR THUNDERSTORMS WILL BEGIN SUNDAY NIGHT AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR AREAS ALONG AND SOUTHEAST OF A LINE FROM BULL SHOALS LAKE TO EMINENCE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, Jun 26, 4:36 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 AM CDT FRI JUN 26 2015
MOZ090>092-094-095-102-103-261015-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-WEBSTER MO-WRIGHT MO-
LAWRENCE MO-
436 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR GREENE...LAWRENCE...NORTHEASTERN
BARRY...NORTHERN STONE...NORTHWESTERN CHRISTIAN...NORTHWESTERN WRIGHT
AND SOUTHERN WEBSTER COUNTIES UNTIL 515 AM CDT...
AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY WINDS AHEAD OF A LINE OF STRONG THUNDERSTORMS. THE LEADING
EDGE OF THESE WINDS EXTENDED ALONG A LINE FROM LEBANON TO PLEASANT
HOPE TO 6 MILES NORTHWEST OF BOIS D'ARC TO 11 MILES NORTHWEST OF RED
OAK...MOVING SOUTH AT 30 MPH. WINDS OF 30 TO 40 MPH WITH GUSTS
AROUND 50 MPH ARE EXPECTED.
LOCATIONS IMPACTED INCLUDE AURORA...BATTLEFIELD...BILLINGS...
CLEVER...CRANE...DIGGINS...FORDLAND...HIGHLANDVILLE...MARIONVILLE...
MILLER...MONETT...MOUNT VERNON...NIXA...OZARK...PIERCE CITY...
REPUBLIC...ROGERSVILLE...SPARTA...SPRINGFIELD...STRAFFORD...VERONA
AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 96 WILL ALSO BE IMPACTED BY
THESE STORMS.
PEOPLE IN GREENE...LAWRENCE...NORTHEASTERN BARRY...NORTHERN STONE...
NORTHWESTERN CHRISTIAN...NORTHWESTERN WRIGHT AND SOUTHERN WEBSTER
COUNTIES...INCLUDING WILLARD...MILLER...REPUBLIC...SPRINGFIELD...
STRAFFORD...BATTLEFIELD...MOUNT VERNON...BILLINGS...CLEVER...NIXA...
MARIONVILLE...ROGERSVILLE AND FORDLAND...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3693 9406 3729 9405 3728 9363 3733 9355
3733 9271 3748 9270 3748 9238 3737 9237
3686 9333
TIME...MOT...LOC 0934Z 338DEG 26KT 3773 9266 3746 9318
3728 9359 3735 9410
SCHAUMANNLocal storm report, Jun 26, 4:45 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 AM TSTM WND DMG 3 S HERMITAGE 37.90N 93.32W
06/26/2015 HICKORY MO 911 CALL CENTER
2 TREES OVER HIGHWAY 254. ROAD CLOSED.
&&
RABERDINGLocal storm report, Jun 26, 5:17 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM TSTM WND DMG CAPLINGER MILLS 37.79N 93.80W
06/26/2015 CEDAR MO LAW ENFORCEMENT
LARGE TREES DOWN NEAR NORTH STREET AND N SPUR.
&&
RABERDINGLocal storm report, Jun 26, 9:00 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 1 N LOWRY CITY 38.15N 93.73W
06/26/2015 ST. CLAIR MO LAW ENFORCEMENT
SHERIFF DEPARTMENT RECEIVED A REPORT OF WATER OVER THE
ROAD NEAR HIGHWAY A IN SAINT CLAIR COUNTY.
&&
AFOSCATOLocal storm report, Jun 26, 9:19 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 NNE WARSAW 38.25N 93.38W
06/26/2015 BENTON MO PUBLIC
SEVERAL REPORTS OF TREES DOWN IN CITY LIMITS. AROUND 0340
AM A REPORT OF A TREE DOWN NEAR POLK STREET AND HILLCREST
LANE.
&&
AFOSCATOLocal storm report, Jun 26, 10:05 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG LAURIE 38.20N 92.83W
06/25/2015 MORGAN MO PUBLIC
A COUPLE TREES WERE DOWNED NEAR LAURIE.
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:47 AM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| Jun 26, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair, Vernon | 62 min |
| Jun 26, 3:26 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Cedar, Dallas, Hickory, Morgan, Polk and 2 more | 64 min |
| Jun 26, 4:10 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dade, Dallas, Greene, Laclede, Miller and 2 more | 65 min |
| Jun 26, 4:29 AM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Jun 26, 4:36 AM CDT | Special Weather Statement | SGF | Christian, Greene, Lawrence, Webster | 39 min |
| Jun 26, 6:50 AM CDT | Areal Flood Advisory | SGF | Benton, Miller, Morgan | 6 hr |
| Jun 26, 7:43 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 4 hr |
| Jun 26, 10:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 59 min |
| Jun 26, 10:42 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 47 min |
| Jun 26, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 54 min |
| Jun 26, 2:04 PM CDT | River Flood Warning | SGF | Vernon | 60 hr |
| Jun 26, 2:10 PM CDT | River Flood Warning | SGF | Bates, Vernon | 70 hr |
| Jun 26, 4:38 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.